# SDR YENA20120707553

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 29,039 hours, 10,100 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VTF300B00
- Part serial: 2728
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 22,686 hours, 8,308 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 779 JFK-MBJ RETURNED TO JFK, ON TAKEOFF CREW HAD A SKIN AIR VALVE FAULT FOLLOWED BY AND ECAM MESSAGE QRH RESET WAS UNSUCCESSFUL AND COULD NOT PRESSURIZE.  LAST LEG INDICATES SKIN AIR OUTLET VALVE FAULT, AVEC TEST NOT PASSING.  VALVE STAYS OPEN.  REMOVED AND REPLACED SKIN AIR OUTLET VALVE IAW AMM 21-26-53-04, TEST PASS OPS GOOD.
